# SDR AALA201705259002

- Difficulty date: May 6, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,360 hours, 7,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53910599
- Condition: Corroded
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT AT STRINGER 23R BETWEEN FRAMES 14 AND 15.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, 53-11-14-283-004, AND DWG D53112814.
